Skip to content

Inference from iterative simulation using multiple sequences.

Gelman, A., & Rubin, D. B. (1992). Inference from iterative simulation using multiple sequences. Statistical Science, 7(4), 457-472.

Type
Journal article
Intellectual base
Primary research
Year
1992
Volume
7
Issue
4
Pages
457-472
DOI
10.1214/ss/1177011136
DOI registrant
Institute of Mathematical Statistics
Link
https://doi.org/10.1214/ss/1177011136
Cited from
statistics_experimental_design

Cited by

2 citations across 2 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:fd377f5944da · see in the full table